Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 92, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2019, 6:02 PM CDT for Mobile County, Washington County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 6:02 PM CDT (23:02 UTC)
- Expired
- Jun 7, 2019, 6:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mobile County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 48 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.8
The text
As transmitted.
281
WUUS54 KMOB 072302
SVRMOB
ALC097-129-072345-
/O.NEW.KMOB.SV.W.0092.190607T2302Z-190607T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
602 PM CDT Fri Jun 7 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Mobile County in southwestern Alabama...
Southwestern Washington County in southwestern Alabama...
* Until 645 PM CDT.
* At 602 PM CDT, a severe thunderstorm was located 7 miles west of
Citronelle, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Citronelle and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3103 8843 3113 8843 3121 8842 3124 8802
3098 8809
TIME...MOT...LOC 2302Z 267DEG 23KT 3112 8834
HAIL...1.00IN
WIND...60MPH
$$
DJ/172 follow-up statements
046
WWUS54 KMOB 072320
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
620 PM CDT Fri Jun 7 2019
ALC097-129-072345-
/O.CON.KMOB.SV.W.0092.000000T0000Z-190607T2345Z/
Mobile AL-Washington AL-
620 PM CDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL MOBILE AND SOUTH CENTRAL WASHINGTON COUNTIES...
At 619 PM CDT, a severe thunderstorm was located over Citronelle,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Citronelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3102 8833 3112 8832 3121 8832 3123 8802
3098 8809
TIME...MOT...LOC 2319Z 267DEG 23KT 3113 8821
HAIL...1.00IN
WIND...60MPH
$$
DJ/17879
WWUS54 KMOB 072341
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
641 PM CDT Fri Jun 7 2019
ALC097-129-072350-
/O.EXP.KMOB.SV.W.0092.000000T0000Z-190607T2345Z/
Mobile AL-Washington AL-
641 PM CDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOBILE AND SOUTH
CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 645 PM CDT...
The severe thunderstorm which prompted the warning has weakened and
has moved out of the warned area. Therefore, the warning will be
allowed to expire.
LAT...LON 3102 8833 3112 8832 3121 8832 3123 8802
3098 8809
TIME...MOT...LOC 2340Z 267DEG 23KT 3114 8806
$$
DJ/17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:08 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 7, 4:08 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
408 PM CDT Fri Jun 7 2019
.NEAR TERM /Now Through Saturday/...Upper air map analysis shows
a southern stream upper level low spinning over Arkansas. Surface
low pressure was centered over extreme northwest MS. A frontal
boundary intersects the low and extends across central LA into
eastern TX. A lead mid level impulse was ejecting east northeast
around the base of the upper system and has aided in the initiation
and eastward spread of showers and storms within a very moist and
unstable environment over the central Gulf coast this afternoon.
Radar trends indicate more development over southeast LA and
southern MS advancing eastward.
The latest 07.12Z weather models show very little eastward
migration of the mid to upper level mass fields with the upper low
near the Mid-South thru Saturday. Local environmental moisture
remains unchanged with PWATs ranging from 1.7 to 2 inches.
Considering this along with the passage of mid level impulses
rotating eastward at the base of the upper low/gyre and slow
eastward migration of frontal boundary thru MS, ascent supports
maintaining high PoPs. Heavy rain threat continues and remains
elevated over the southern zones. With efficient warm rain
processes, heavy rain rates in a short period of time could lead
to instances of flooding over lower lying and urban areas subject
to poor drainage. With pre-cursor heavier rains having fallen
over the past couple days (upwards of 4 to 7 inches) when
considering recent rains from today, the moist antecedent soil
conditions favor an elevated flooding risk over the coastal
zones. Thus, flash flood watches remain in effect from portions of
Mobile Co. AL, eastward to Okaloosa Co. FL through the weekend.
Effective bulk shear has increased to between 35 and 40 knots and
in combination with surface based CAPES from 2500 to 3000 J/KG
nosing northward from the MS Sound into southeast MS favors
potential of isolated severe storms to close the afternoon and
perhaps into evening. Radar trends indicate strengthening storms in
this environment so will be monitoring closely. Main threat will be
damaging straight line winds in excess of 60 MPH in any severe
storms. Perhaps an instance of quarter size hail in storms with more
significant updrafts.
Along the beaches, rip current risk remains high. Minor coastal
flooding is possible into early this evening due to moderate to
occasionally strong onshore flow coincident with high tide. /10
.SHORT TERM /Saturday night Through Monday night/...The upper low
centered over the Mid-Mississippi River Valley (in an upper ridge
over the eastern Conus), opens and shifts east as a series of
shortwave systems move east over the northern Conus, weakening the
ridges control of the upper low. The associated surface low opens
into a trough (which also shifts east) in the process. Small
differences in the magnitude of the eastward shift (ECMWF is a bit
quicker/farther east) are leading to significant differences in
rain coverage. The slower GFS hangs on to rain over eastern
portions of the forecast area into the Long Term, whilst the
faster ECMWF moves rain east of the forecast area Monday night.
With the GFS ensembles backing up the GFS timing, and the ECMWF
slowing the op ECMWF down, am hanging on to rain over eastern
portions of the forecast area into the Long Term, closer to the
GFS. With this being said, best rainfall totals remain on the
eastern side of the upper trough in an area of deep moist southwesterly
flow. A series of shortwaves moving around the closed low, and
later temporally in the forecast, though the upper trough will
help to bring periods of rain into the coming week. Best rainfall
totals Saturday night into Tuesday remain along the Florida
Panhandle coast, with 2" - 3" of rain expected along the coast to
around an inch north of Highway 84. Daytime highs around to a bit
below seasonal are expected through the Short Term, with partly
sunny skies limiting daytime heating and likely to categorical
chances of rain counter balancing heating from the sun in the
breaks that do occur. Overnight lows around to a bit above
seasonal are expected. /16
.LONG TERM /Tuesday Through Friday/...Tuesday into Tuesday night, am
expecting the compromise position of the now open upper trough to
have shifted far enough east along with significantly drier air
starting to move over the area as drier northwesterly flow
overspreads more of the area on the west side of the surface trough.
With more sun and a drier airmass, a wider diurnal temperature range
is expected, with daytime highs around to a bit above seasonal
norms, and overnight lows below with the drier airmass allowing for
more efficient radiational cooling.
/16
&&
.MARINE...A frontal wave of low pressure meanders over the Mid-
South thru Saturday. The low advances slowly eastward over
northern AL Sunday. Attendant front approaches slowly from the
west and maintains an unsettled weather pattern going into the
weekend. A moderate southwest flow through much of the weekend
brings potential hazards to operators of smaller marine craft. An
offshore flow develops late Sunday in the wake of the front as it
sinks southward over the northern Gulf. Storms have the potential of
producing visibility reducing heavy rainfall, frequent lightning and
brief strong gusty winds this weekend. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 88 72 88 71 89 70 87 / 70 80 40 50 20 50 20 20
Pensacola 76 86 74 85 74 88 74 87 / 80 80 80 70 50 70 40 40
Destin 78 84 75 83 76 86 76 84 / 80 80 90 80 60 70 40 50
Evergreen 71 86 72 86 71 88 69 87 / 70 80 50 70 30 70 20 30
Waynesboro 70 85 70 86 69 86 66 84 / 70 70 20 50 10 40 10 10
Camden 70 85 70 87 70 86 67 84 / 70 80 50 70 30 60 20 20
Crestview 73 86 73 85 70 89 70 87 / 80 80 80 80 50 70 40 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday evening for ALZ265-266.
Flash Flood Watch through Sunday evening for ALZ263>266.
Coastal Flood Advisory until 9 PM CDT this evening for
ALZ263>266.
FL...High Rip Current Risk through Sunday evening for FLZ202-204-206.
Flash Flood Watch through Sunday evening for FLZ201>206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 7, 2:21 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 221 PM CDT Fri Jun 7 2019 ALZ265-266-082000- Mobile Coastal-Baldwin Coastal- 221 PM CDT Fri Jun 7 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Coastal Flood Advisory. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ263-264-082000- Mobile Central-Baldwin Central- 221 PM CDT Fri Jun 7 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ201-203-205-082000- Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 221 PM CDT Fri Jun 7 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261-262-MSZ067-075-076-078-079-082000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene- Stone-George- 221 PM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Storms will be capable of producing very heavy rainfall within a short period of time through tonight. A few strong to briefly severe storms possible as well. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A chance of storms remain in the forecast through the weekend. Storms will be capable of producing very heavy rainfall within a short period of time. A few strong to briefly severe storms possible as well. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FLZ202-204-206-082000- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 221 PM CDT Fri Jun 7 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible. Damaging winds will be the primary severe weather hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. A few strong to briefly severe storms possible through the weekend. Damaging winds will be the primary severe weather hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-082000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 221 PM CDT Fri Jun 7 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Some storms will be capable of wind gusts in excess of 34 knots, frequent lightning, very heavy rain and isolated waterspouts. Away from storms, small craft operators should exercise caution as moderate to occasionally strong onshore flow continues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Persistent moderate to strong onshore flow will continue through Saturday, potentially creating periods of hazardous boating conditions for small craft. Some storms will be capable of wind gusts in excess of 34 knots, frequent lightning, very heavy rain and isolated waterspouts through the weekend.
In the hours before
Local storm report, Jun 7, 4:21 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 NNW NEW AUGUSTA 31.23N 89.05W
06/07/2019 PERRY MS EMERGENCY MNGR
SEVERAL TREES DOWN ON POWER LINES ALONG OLD
AUGUSTA RD. PEA SIZED HAIL ALSO REPORTED.
&&
BBLocal storm report, Jun 7, 4:41 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
441 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL LEAKESVILLE 31.16N 88.56W
06/07/2019 E1.00 INCH GREENE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS QUARTER SIZED
HAIL IN LEAKESVILLE.
&&
BBLocal storm report, Jun 7, 5:04 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT FRI JUN 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 3 WNW LEAKESVILLE 31.17N 88.60W
06/07/2019 GREENE MS EMERGENCY MNGR
SEVERAL TREES DOWN ALONG OLD HIGHWAY 24.
&&
BBSpecial weather statement, Jun 7, 5:29 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Mobile AL 529 PM CDT Fri Jun 7 2019 ALZ052-053-055-059-261-262-072315- Clarke AL-Baldwin Inland AL-Monroe AL-Escambia AL-Washington AL- Mobile Inland AL- 529 PM CDT Fri Jun 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN MONROE...NORTH CENTRAL MOBILE...NORTHWESTERN BALDWIN... SOUTHEASTERN WASHINGTON...SOUTHEASTERN CLARKE AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 615 PM CDT... At 528 PM CDT, the strong thunderstorm was located 6 miles east of McIntosh, or 17 miles south of Jackson, moving east at 30 mph. Winds gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Uriah, Calvert and McIntosh. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3110 8806 3128 8817 3155 8765 3125 8744 TIME...MOT...LOC 2228Z 250DEG 25KT 3126 8793 DJ/17
Special weather statement, Jun 7, 5:44 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Mobile AL 544 PM CDT Fri Jun 7 2019 ALZ052-261-MSZ076-072330- Washington AL-Mobile Inland AL-Greene MS- 544 PM CDT Fri Jun 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 630 PM CDT... At 543 PM CDT, the strong thunderstorm was located 6 miles southeast of Leakesville, moving east at 25 mph. Nickel size hail and winds gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Leakesville and Deer Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3105 8862 3122 8854 3125 8820 3099 8826 TIME...MOT...LOC 2243Z 268DEG 24KT 3111 8845 DJ/17
Special weather statement, Jun 7, 5:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
545 PM CDT Fri Jun 7 2019
ALZ051-072330-
Choctaw AL-
545 PM CDT Fri Jun 7 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN CHOCTAW COUNTY UNTIL 630 PM CDT...
At 545 PM CDT, the strong thunderstorms were located along a line
extending from 8 miles northwest of Pennington to 6 miles southwest
of Lisman, and moving east at 25 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Butler, Lisman and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8798 3228 8802 3226 8801 3218 8801
3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8810 3205 8812 3206 8845
3210 8845 3231 8821
TIME...MOT...LOC 2245Z 263DEG 21KT 3232 8812 3211 8836The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:03 PM CDT | Special Marine Warning | MOB | 45 min | |
| Jun 6, 7:31 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 7, 5:31 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 15 hr |
| Jun 7, 8:39 AM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| Jun 7, 9:29 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 46 min |
| Jun 7, 10:56 AM CDT | Special Weather Statement | MOB | Washington | 49 min |
| Jun 7, 11:15 AM CDT | Special Weather Statement | MOB | Wilcox | 45 min |
| Jun 7, 12:05 PM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jun 7, 12:20 PM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jun 7, 12:30 PM CDT | Areal Flood Advisory | MOB | Mobile | 60 min |
| Jun 7, 12:36 PM CDT | Special Weather Statement | MOB | Butler | 39 min |
| Jun 7, 12:37 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jun 7, 12:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 7, 12:52 PM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Jun 7, 1:04 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 41 min |
| Jun 7, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Jun 7, 2:03 PM CDT | River Flood Warning | MOB | Baldwin | 8 hr |
| Jun 7, 3:20 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 7, 3:33 PM CDT | Special Weather Statement | MOB | Washington | 42 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 45 min |
| Jun 7, 4:48 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 42 min |
| Jun 7, 5:29 PM CDT | Special Weather Statement | MOB | Washington | 46 min |
| Jun 7, 5:45 PM CDT | Special Weather Statement | MOB | Choctaw | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.